# SDR ASAA0080104

- Difficulty date: February 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6020997
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON R1 DOOR ENTRANCE FLOOR SUPPORT AT FLOORBOARD ATTACH FLANGE, STATION 160 TO 205, RBL 55.  REPAIRED PER SRM 53-14-1.  (M)
